# SDR DL767010205

- Difficulty date: February 5, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 58,112 hours, 28,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511077
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER CHORD AREA OF THE FS 266.5 FLOORBEAM SUFFERED HEAT DAMAGE FROM AN ELECTRICAL WIRE ARCING BETWEEN RBL 23 & 30.  THE LOWER CHORD AND LOWER PORTION OF THE FLOORBEAM WEB WERE CUT OUT OVER A 6.5 INCH LONG X 2.7 INCH HIGH AREA TO        REMOVE ALL AREAS OF HEAT DAMAGE.  THE CUTOUT WAS REPAIRED WITH AN ALUMINUM DOUBLER AND TWO ALUMINUM REPAIR CHANNELS PER ER/A 379869-14, REV A.
